Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

H. Kovarik - A. Laptev

Hardy inequalities for Robin Laplacians

created by kovarik on 05 Oct 2011
modified on 05 May 2012

[BibTeX]

Published Paper

Inserted: 5 oct 2011
Last Updated: 5 may 2012

Journal: J. Funct. Anal.
Volume: 262
Pages: 4972–4985.
Year: 2012

Abstract:

We establish a Hardy inequality for Laplace operators with Robin boundary conditions. For convex domains, in particular, we show explicitly how the corresponding Hardy weight depends on the coefficient of the Robin boundary conditions. We also study several extensions to non-convex and unbounded domains.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1